Solutions to some problems in amenable semigroups
作者: S. K. AyyaswamyP. V. Ramakrishnan
作者单位: 1Arul Anandar College , Karuthmathur , Madurai-626 514 , India
2 Department of Mathematics , Madurai Kamaraj University , Madurai-625 021 , India
刊名: Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 1986, Vol.104 (3-4), pp.343-348
来源数据库: Cambridge University Press Journal
DOI: 10.1017/S0308210500019259
原始语种摘要: Synopsis This paper discusses a few problems on the size of the set of invariant means of an amenable semigroup posed by Maria M. Klawe, Alan L. T. Paterson and M. Rajagopalan and P. V. Ramakrishnan ([4], [5], [8] and [9]).
全文获取路径: Cambridge U Press  (合作)
分享到:

×
关键词翻译
关键词翻译
  • amenable 能经受检验
  • semigroup 半群
  • invariant 不变量
  • paper 
  • means 手段